# SDR USAA2012110900011

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 62,358 hours, 41,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR EXIT SIGN AT SEAT 11C WAS NOT INSTALLED.  MAINTENANCE INSTALLED EXIT SIGN LENS COVER AT SEAT 11C.  CHECKS GOOD.
